It has come to my attention that (some) doctors are prescribing Cipro to patients who are having adverse reactions to other drugs.
I am so flabbergasted by this that I’m close to speechless.
WHY would anyone think that it is appropriate to give a fluoroquinolone to someone who is experiencing an adverse reaction to a drug?! NOWHERE in the literature for fluoroquinolones does it say that they should be used to treat adverse drug reactions. It makes no sense.
I thoroughly disagree with fluoroquinolones being used as antibiotics in cases where there are other, safer, remedies that can be used. They are too dangerous and it is a violation of the oath to “do no harm” to prescribe fluoroquinolones when there are safer antibiotics available. But at least fluoroquinolones do kill bacteria. Most doctors aren’t aware of how dangerous fluoroquinolones are, and they use them for the purposes for which they are indicated – urinary tract infections, prostatitis, sinusitis, typhoid, anthrax, and other bacterial infections. There are even some articles that indicates that fluoroquinolones can be used as chemotherapeutic agents to kill cancer cells. But there is NO REASON to think that they should be given to people who are experiencing adverse drug reactions. It’s insane and it’s dangerous. What in the world are these doctors thinking?!
Why would any doctor who has taken the Hippocratic Oath prescribe a drug that has a 43 PAGE warning label and a black box warning, for purposes other than those for which it is proven to be effective? Why would a doctor who has taken a pharmacology class think that it is okay to give a topoisomerase interrupter to someone who doesn’t even have an infection (or cancer – topoisomerase interrupters are really only appropriate for use to treat cancer)? Why are they ignoring the serious and severe adverse effects that are listed on the warning label? Why are they handing out Cipro like it is candy? Why are they giving drugs that deplete liver detoxification enzymes to people who are having an adverse reaction to another drug? WHY?
Here is a video from a guy (a Veteran) who was given a prescription for Cipro after he went to the VA doctor’s office with an adverse reaction to Finasteride:
Another case is illustrated in this comment, which, frankly, broke my heart:
“The baby reacted badly to each vaccination, screaming throughout the night each time, and the doctor prescribed her cipro drops after each one. She can’t taste, and has many delays in speech, reading, learning, and physical development, even though she started off being very advanced in certain ways.”
Why would a child (A CHILD) be given Cipro after she has had an adverse reaction to a vaccine? To completely shut down her liver? To shut down her kidneys? To destroy her mitochondria? To obliterate her microbiome? To make sure that the microbial protection that her microbiome should give her blood-brain barrier is completely destroyed and the aluminum in the vaccines gets deep in there? (See post-script for sources.)
What kind of masochistic doctor does that to a child?
There seems to be a strange and disturbing trend to give people Cipro for no justifiable reason – just ‘cause. Bayer donated (aren’t they sweet?) 3.7 million Euros worth of Cipro to the countries of West Africa to help them deal with Ebola. Ummm….. Ebola is a VIRUS. In case it needs to be said, antibiotics do NOTHING to treat viral infections. In fact, they can make viral infections worse by killing off the good bacteria in the microbiome that are fighting the virus. If the doctors in West Africa are giving the people who are fighting Ebola Cipro, they are doing them no good. Cipro can do plenty of harm too. The warnings on the 43 page warning label aren’t a joke, and they’re not temporary.
The Western Medicine doctors in West Africa wonder why people don’t trust them and would rather go to a local Shaman. Shoot, I’d rather go to a Shaman than be needlessly pumped full of Cipro. The Cipro would definitely kill me, at least I’d have a chance of survival with the Shaman.
We’re in this bizarro world of Orwellian notions of drug safety. The most dangerous drugs, like fluoroquinolones, are pushed as having “an excellent record of safety and efficacy.” Just ignore the permanent peripheral neuropathy, severe psychiatric disturbances, mitochondrial dysfunction, cellular mineral chelation, antioxidant depletion, microbiome obliteration, etc. that they cause. Those symptoms can happen weeks, months, or even years after administration of the drug, so it is pushed that fluoroquinolones are “safe” and that the multi-symptom, chronic illnesses that result from them are a “coincidence.”
Doctors are throwing Cipro at people who they don’t know how to deal with. If you or your boyfriend/father/son is having bizarre psychiatric problems after taking Finasteride, or your child is reacting badly to a vaccine, they’ll be given Cipro.
I cannot for the life of me understand why.
Post Script –
The findings published in Science Translational Medicine in the 2014 article, “The gut microbiota influences blood-brain barrier permeability in mice,” are fascinating and likely quite consequential. The scientists/researchers found that gut microbiota influences blood brain barrier permeability. Mice with a compromised (or nonexistent) microbiome showed more permeability in their blood brain barrier than mice with normal/healthy microbiomes. Blood brain barrier permeability means that unwanted molecules and cells from the bloodstream can enter the brain. Disturbing our microbiome with antibiotics, especially powerful chemotherapeutic antibiotics like fluoroquinolones, is quite consequential to the brain.
Here are some articles about the study:
Science Translational Medicine, “The gut microbiota influences blood-brain barrier permeability in mice”
Translational Microbiome Research Forum, “Gut Microbiota Influences Blood Brain Barrier Permeability”
NeuroScienceNews.com, “Gut Microbiota Influences Blood Brain Barrier Permeability”
Karolinska Institute, “Gut microbiota influences blood-brain barrier permeability”